# SDR ASAA2021021134099

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,801 hours, 15,049 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bracket
- Part number: 332A29301
- Condition: Gouged
- Location: Nr 2 Eng Anti Ic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 ESN802325 FOUND ANTI ICE FWD DUCT OTBD LINK LOWER BRACKET ATTACHED TO FAN FRAME HAS GOUGE ADJACENT TO ROD END. GROUNDED - YES. REMOVED AND REPLACED #2 FWD DUCT ANTI ICE COWL LINK BRACKET TO FAN FRAME AS PER CFM56 PPBM 71-00-02 FIG 6-1 PG 6-7.
